Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 26, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Jun 12, 2008, 12:12 AM CDT for Brown County, Jackson County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 12:12 AM CDT (05:12 UTC)
- Expired
- Jun 12, 2008, 1:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Brown County, KS, Jackson County, KS
The radar
The Topeka radar (KTWX), 102 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:15 AM CDT | TORNADO | 10 Wnw Horton, KS | LARGE TRUNCATED CONE TORNADO THAT BECAME WRAPPED IN RAIN. |
| Jun 12, 12:19 AM CDT | TSTM WND DMG | 3 Ne Wetmore, KS | ROOFING TIN REPORTED NEAR THE INTERSECTION OF K20 AND 75 HWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 9:46 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2416 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KTOP 120512
TORTOP
KSC013-085-120600-
/O.NEW.KTOP.TO.W.0026.080612T0512Z-080612T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1212 AM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
BROWN COUNTY IN NORTHEAST KANSAS...
NORTHEASTERN JACKSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 100 AM CDT
* AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES
SOUTHWEST OF KICKAPOO RESERVATION...OR 24 MILES SOUTHWEST OF
HIAWATHA...MOVING NORTHEAST AT 42 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITING...
KICKAPOO RESERVATION...
POWHATTAN...
HORTON...
WILLIS...
EVEREST...
HIAWATHA...
ROBINSON...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3971 9532 3964 9546 3964 9554 3960 9555
3955 9564 3964 9579 3978 9578 4000 9538
3999 9533
TIME...MOT...LOC 0512Z 236DEG 37KT 3961 9582
$$
BLAIR3 follow-up statements
000
WWUS53 KTOP 120524
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1223 AM CDT THU JUN 12 2008
KSC013-085-120600-
/O.CON.KTOP.TO.W.0026.000000T0000Z-080612T0600Z/
BROWN-JACKSON-
1223 AM CDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN JACKSON AND BROWN COUNTIES...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 3 MILES NORTH OF NETAWAKA...OR 18 MILES SOUTHWEST
OF HIAWATHA...MOVING NORTHEAST AT 43 MPH.
LOCATIONS IMPACTED INCLUDE...
KICKAPOO RESERVATION...POWHATTAN...WILLIS...EVEREST...HIAWATHA AND
ROBINSON.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3971 9532 3964 9546 3964 9554 3960 9555
3955 9564 3964 9579 3978 9578 4000 9538
3999 9533
TIME...MOT...LOC 0523Z 236DEG 37KT 3967 9570
$$
BLAIR000
WWUS53 KTOP 120553
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1253 AM CDT THU JUN 12 2008
KSC085-120603-
/O.CAN.KTOP.TO.W.0026.000000T0000Z-080612T0600Z/
JACKSON-
1253 AM CDT THU JUN 12 2008
...THE TORNADO WARNING FOR NORTHEASTERN JACKSON COUNTY HAS BEEN
CANCELLED...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3999 9533 3973 9532 3971 9533 3964 9546
3965 9560 3971 9558 3978 9558 3994 9540
TIME...MOT...LOC 0553Z 235DEG 42KT 3974 9540
$$
KSC013-120600-
/O.CON.KTOP.TO.W.0026.000000T0000Z-080612T0600Z/
BROWN-
1253 AM CDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN
BROWN COUNTY...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 4 MILES NORTH OF EVEREST...OR 11 MILES SOUTHEAST OF
HIAWATHA...MOVING NORTHEAST AT 49 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EAST CENTRAL BROWN COUNTY...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3999 9533 3973 9532 3971 9533 3964 9546
3965 9560 3971 9558 3978 9558 3994 9540
TIME...MOT...LOC 0553Z 235DEG 42KT 3974 9540
$$000
WWUS53 KTOP 120601
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
101 AM CDT THU JUN 12 2008
KSC013-120611-
/O.EXP.KTOP.TO.W.0026.000000T0000Z-080612T0600Z/
BROWN-
101 AM CDT THU JUN 12 2008
...THE TORNADO WARNING FOR EASTERN BROWN COUNTY HAS EXPIRED...
AT 100 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
STORM WHICH HAD PROMPTED THE TORNADO WARNING HAD EXITED THE WARNED
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3999 9533 3973 9532 3971 9533 3964 9546
3965 9560 3971 9558 3978 9558 3994 9540
TIME...MOT...LOC 0553Z 235DEG 42KT 3974 9540
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:14 PM CDT, 8 hours 58 minutes earlier.
Area forecast discussion, Jun 11, 3:14 PM CDT, 8 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 314 PM CDT WED JUN 11 2008 .DISCUSSION... TONIGHT AND THURSDAY...COLD FRONT SLOWLY MOVING EAST ACROSS CENTRAL KANSAS. ACTIVE CUMULUS FIELD BEGINNING TO EVOLVE AND SUSPECT THUNDERSTORM DEVELOPMENT IS IMMINENT. WINDS ARE STILL STRONG FROM THE SOUTH AND WILL LEAVE WIND ADVISORY IN PLACE UNTIL 01 UTC. THESE THUNDERSTORMS WILL LIKELY DEVELOP UPSCALE INTO MCS WITH HEAVY RAIN. PRIOR TO THIS...AS LONG AS CELLS CAN REMAIN ISOLATED WILL SEE WIND AND HAIL THREAT. TORNADO THREAT IS LOW...BUT CAN NOT BE DISMISSED WITH ISOLATED CELLS. FRONT WILL CONTINUE TO SLOW WITH CYCLOGENESIS IN TEXAS PANHANDLE. LOCATION OF BOUNDARY WILL BE MAIN FORECAST ISSUE AS VERY STRONG LOW LEVEL JET IS EXPECTED TO CONTINUE PROVIDING COPIOUS MOISTURE NEEDED TO MAKE FLASH FLOODING A POSSIBILITY. WILL HOIST A FLASH FLOOD WATCH ALONG NORTHERN TIER OF COUNTIES FOR THIS THREAT. HARDING PLACEMENT OF THE SURFACE FRONT COME THURSDAY EVENING WILL BE KEY AS TO WHERE THE HEAVY RAINFALL WILL BE CONCENTRATED ACROSS THE CWA. THE ECMWF WOULD HAVE THE FRONT ALONG THE TURNPIKE FROM LAWRENCE TO EMPORIA SOUTHWEST WITH THE GFS AND NAM FURTHER WEST. AS THE UPPER LOW MOVES EAST ALONG THE CANADIAN BORDER THE WAVES WILL EJECT EAST ACROSS KANSAS. STORMS THAT DO GO UP ALONG THE FRONT WILL HAVE THE POTENTIAL TO BECOME SEVERE GIVEN SHEAR AND INSTABILITY. ENTRANCE REGION OF JET WILL ALSO HELP TO OVERCOME ANY CINH IN THE EVENING. HIGH THETA-E AIR WILL POOL ALONG THE FRONT AND AS LOW LEVEL JET INCREASES ISENTROPIC LIFT OVER THE BOUNDARY COULD LEAD TO TRAINING OF CELLS FROM SOUTH CENTRAL KANSAS ACROSS NORTHEAST KANSAS THURSDAY NIGHT INTO FRIDAY MORNING. NOT SURE IF STORMS GET GOING ALONG THE FRONT IF WE WILL SEE A CLUSTER OF STORMS THAT THE NAM IS DEVELOPING ACROSS NORTHERN KANSAS AS THE SOUTHERN STORMS WILL DISRUPT THE FLOW AND MOISTURE. THUS WILL GO WITH SOME SMALLER POPS IN THE NORTH AND FOCUS HIGHEST PROBABILITIES ALONG AND SOUTH OF THE FRONT. BY FRIDAY MORNING THE FRONT IS FORECAST TO LAY JUST SOUTH OF THE CWA. THE LOW LEVEL JET ALONG WITH ANOTHER APPROACHING WAVE WILL KEEP FOCUS OF BEST CHANCES OF PRECIPITATION ACROSS THE NORTHEAST AND EAST CENTRAL COUNTIES EARLY IN THE DAY THEN MAINLY ACROSS EAST CENTRAL KANSAS IN THE AFTERNOON. FRIDAY NIGHT WILL ONLY MENTION SMALL CHANCES OF PRECIPITATION IN THE FAR SOUTHEAST CWA DURING THE EARLY EVENING THEN DRY THEREAFTER. UPPER LOW WILL EJECT NORTHEAST INTO CANADA AND THE FRONT WILL SLIDE FURTHER SOUTH. ALSO HIGH PRESSURE WILL BE SETTLING OVER EASTERN KANSAS WITH DRIER AIR MOVING INTO SOUTHEAST KANSAS. HIGHS ON FRIDAY WILL RANGE FROM THE UPPER 70S IN EAST CENTRAL KANSAS TO THE MID 80S IN CENTRAL KANSAS WHERE SKIES WILL BE CLEARING OUT. FOR THE WEEKEND...NICE DAY FOR SATURDAY WITH NORTHWEST FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE. RETURN FLOW ON THE BACK SIDE OF THE HIGH FOCUSED ACROSS WESTERN KANSAS. 00Z ECMWF AND 12Z GFS POINT TO AN MCS DEVELOPING IN THE HIGH PLAINS AND MOVING SOUTHEAST INTO SOUTH CENTRAL KANSAS AFFECTING SOUTHWESTERN SECTIONS OF THE CWA ON SUNDAY. SHORTWAVE ENERGY INT HE NORTHWEST FLOW ALSO MAY TOUCH OFF SOME AFTERNOON THUNDERSTORMS ACROSS THE FORECAST AREA. ANOTHER MCS MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING ACROSS WESTERN AND CENTRAL KANSAS AND HAVE INCLUDED SOME SMALL POPS FOR THE SOUTHERN SECTIONS ON MONDAY. TUESDAY AND WEDNESDAY THE MOISTURE REMAINS FOCUSED OUT WEST INT HE HIGH PLAINS AND EXPECT MOST ACTIVITY TO REMAIN WEST OF NORTH CENTRAL KANSAS THROUGH THIS PERIOD. HIGH PRESSURE WILL KEEP DRIER AIR OVER EASTERN KANSAS WITH WEAK SURFACE FLOW EACH DAY. HIGHS WILL TOP OUT IN THE LOW TO MID 80S. LOWS MAINLY IN THE UPPER 50S TO LOWER 60S. 53 && .AVIATION... COLD FRONT MOVING INTO CENTRAL KANSAS WITH CONVECTION EXPECTED TO DEVELOP THIS AFTERNOON. FRONT IS VERY SLOW MOVING AND SHOULD PASS THROUGH KTOP BY 08 UTC. THUNDERSTORMS ACCOMPANYING FRONT WILL LIKELY HAVE HEAVY RAIN AND MAY SEE VISIBILITIES MVFR OR BELOW IN THESE THUNDERSTORMS. POST FRONTAL WEATHER ON THURSDAY SHOULD BE VFR WITH NORTHWEST WINDS. HARDING && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM THIS EVENING FOR KSZ020-KSZ021-KSZ022-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ054. FLASH FLOOD WATCH TONIGHT INTO THURSDAY MORNING FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020. &&
Hazardous weather outlook, Jun 11, 3:47 PM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 347 PM CDT WED JUN 11 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-122100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 347 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE MAIN THREAT IS VERY HEAVY RAIN. ISOLATED TORNADOES AND HAIL ARE ALSO POSSIBLE THIS EVENING. A WIND ADVISORY IS ALSO IN AFFECT UNTIL 7 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL CONTINUE TO SLOWLY MOVE THROUGH THE AREA ON THURSDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND OVERNIGHT HOURS. ISOLATED SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...AND THEN AGAIN ON SUNDAY. AT THE MOMENT IS TO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED IN NORTH CENTRAL KANSAS THIS EVENING. HARDING
In the hours before
Local storm report, Jun 11, 10:26 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1026 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 1 N ENTERPRISE 38.92N 97.12W
06/11/2008 DICKINSON KS EMERGENCY MNGR
SEVERAL POWER POLES REPORTED DOWN.
&&
BYRNELocal storm report, Jun 11, 10:50 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1050 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TORNADO 1 W OGDEN 39.11N 96.72W
06/11/2008 RILEY KS EMERGENCY MNGR
&&
BYRNELocal storm report, Jun 11, 10:51 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1051 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TORNADO 7 SSW WAKEFIELD 39.12N 97.06W
06/11/2008 DICKINSON KS TRAINED SPOTTER
REPORT OF TORNADO IN CARLTON. TREES REPORTED DOWN.
&&
BYRNELocal storm report, Jun 11, 11:01 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1101 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST MANHATTAN 39.18N 96.57W
06/11/2008 M66 MPH RILEY KS ASOS
&&
BYRNELocal storm report, Jun 11, 11:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1104 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TORNADO MANHATTAN 39.18N 96.57W
06/11/2008 RILEY KS BROADCAST MEDIA
TORNADO OCCURRING IN MANHATTAN VIA CHANNEL 49 LIVE
BROADCAST OF TORNADO.
&&
BYRNESpecial weather statement, Jun 11, 11:20 PM CDT, 52 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1120 PM CDT WED JUN 11 2008 KSZ022-023-036-038-120445- GEARY-POTTAWATOMIE-RILEY-WABAUNSEE- 1120 PM CDT WED JUN 11 2008 ...A SIGNIFICANT WEATHER ALERT FOR EASTERN RILEY...EASTERN GEARY...SOUTHERN POTTAWATOMIE AND NORTHWESTERN WABAUNSEE COUNTIES... THROUGH 1145 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 65 MPH ACROSS PORTIONS OF RILEY...POTTAWATOMIE...GEARY AND WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. TORNADO DAMAGE HAS BEEN REPORTED IN MANHATTAN...STRONG THUNDERSTORM WINDS MAY MAKE CONDITIONS DANGEROUS IN MANHATTAN IF RESIDENTS ARE TRYING TO ASSESS TORNADO DAMAGE. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ST. GEORGE...MCFARLAND...WAMEGO...LOUISVILLE AND PAXICO. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 306 AND 334 COULD ALSO BE AFFECTED. A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. CAVANAUGH
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 25 min |
| Jun 11, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 46 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 59 min |
| Jun 11, 8:39 PM CDT | Tornado Warning | TOP | Cloud, Ottawa | 36 min |
| Jun 11, 8:47 PM CDT | Tornado Warning | TOP | Washington | 13 min |
| Jun 11, 9:03 PM CDT | Tornado Warning | TOP | Clay, Washington | 42 min |
| Jun 11, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 36 min |
| Jun 11, 9:45 PM CDT | Tornado Warning | TOP | Dickinson | 45 min |
| Jun 11, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 28 min |
| Jun 11, 10:18 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Riley | 42 min |
| Jun 11, 10:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 40 min |
| Jun 11, 10:41 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 49 min |
| Jun 11, 10:45 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| Jun 11, 11:07 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 38 min |
| Jun 11, 11:19 PM CDT | Tornado Warning | TOP | Pottawatomie | 41 min |
| Jun 11, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 52 min |
| Jun 11, 11:45 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 30 min |
| Jun 11, 11:50 PM CDT | Tornado Warning | TOP | Jackson, Nemaha | 37 min |
| Jun 12, 12:41 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 49 min |
| Jun 12, 2:44 AM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 12, 2:50 PM CDT | Flash Flood Watch | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 13 hr |
| Jun 12, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 49 min |
| Jun 12, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 55 min |
| Jun 12, 5:47 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 43 min |
| Jun 12, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| Jun 12, 6:02 PM CDT | Tornado Warning | TOP | Lyon | 43 min |
| Jun 12, 6:18 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 57 min |
| Jun 12, 6:27 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 63 min |
| Jun 12, 6:36 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Shawnee | 4 hr |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 33 min |
| Jun 12, 6:56 PM CDT | Tornado Warning | TOP | Lyon, Osage | 34 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.